# SDR UALA2011071103428

- Difficulty date: July 10, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 48,089 hours, 5,705 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

UPPER DECK CEILING EMERGENCY LIGHT 2 EACH IS INOP.  RELAMPED 2 EA EMERGENCY LIGHTS.  CHECKS NORMAL.
